# SDR DALA1125559856

- Difficulty date: April 6, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARMENT, L4L, CANTED FRAME CRACKED BS 1245.  R & R CANTED FRAME 1245 PN 09-5300-3-0606IAW SRM 51-30-5 & 51-30-2. REQUIRED INSP COMPLETED.
